Open Access

On categorical properties of the functor of order-preserving functionals


Full Text

Coming Soon.





Article Information

TitleOn categorical properties of the functor of order-preserving functionals
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 4, 357-364
MathSciNet MR2040629
CopyrightThe Author(s) 2003 (CC BY-SA)

Citation Example

A. A. Zaitov, On categorical properties of the functor of order-preserving functionals, Methods Funct. Anal. Topology 9 (2003), no. 4, 357-364.


BibTex

@article {MFAT245,
    AUTHOR = {Zaitov, A. A.},
     TITLE = {On categorical properties of the functor of order-preserving functionals},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {4},
     PAGES = {357-364},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=245},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues